# SDR SWAA2015042438880

- Difficulty date: February 26, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6548607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO BODY FAIRING CUT OUT STRUCTURE CRACKED, AFT OTBD CORNER FWD OF AIR CONDITION DOOR.  R & R ANGLE ASSEMBLY IAW SRM & DWG.
